Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part A
A simple proof on the Fermat’s last theorem in cases of n=3k (k=1,2,3……)


Author(s): Zhang Yue

Abstract: Using simple mathematics of middle school and “the disprove method”, the paper discusses a special case of x=y of the Fermat’s last theorem, but strangely, if x=y, from Diophantine equation it derives an impossible equality 2=1, therefore, it is reasonable to suggest that with respect to Fermat’s last theorem, it should supplement a restriction of x =y = z. Moreover, all the positive integers which is bigger than 2 can be represented by n=3k; n=3k+1; and n=3k+2 (k=1,2,3, ……), on the basis of the proof on the Fermat’s last theorem in case of n=3, using the mathematical induction and “the disprove method” the paper proves that the theorem is also true for all cases of n=3k (k=1,2,3,……).

Pages: 25-26 | Views: 53 | Downloads: 25

Download Full Article: Click Here
How to cite this article:
Zhang Yue. A simple proof on the Fermat’s last theorem in cases of n=3k (k=1,2,3……). Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 25-26.
Journal of Mathematical Problems, Equations and Statistics